Commentarii Mathematici Helvetici

, Volume 69, Issue 1, pp 575–611

Minimal singularities for representations of Dynkin quivers

  • Klaus Bongartz

DOI: 10.1007/BF02564505

Cite this article as:
Bongartz, K. Commentarii Mathematici Helvetici (1994) 69: 575. doi:10.1007/BF02564505


We develop some reduction techniques for the study of singularities in orbit closures of finite dimensional modules. This enables us to classify all singularities occurring in minimal degenerations of representations of Dynkin quivers. They are all smoothly equivalent to the singularity at the zero-matrix inside thep×q-matrices of rank at most one.

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • Klaus Bongartz
    • 1
  1. 1.FB Mathematik BUGH WuppertalWuppertal